# SDR DALA2025020700983

- Difficulty date: February 7, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 70,238 hours, 32,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6388497) AFT RT EMERGENCY BATTERY FAILED CAP CHECK. REPLACED BATTERY PACK REF B737 AMM 33-51. OPS CHECK GOOD.
